# SDR O2JA20230207N419

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N419LG
- Make and model: Lear 45LEAR
- Aircraft serial: 079
- Aircraft time: 7,383 hours, 5,631 cycles
- Engine: Hnywl TFE73120BR
- Engine time: 7,238 hours, 5,521 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

UPON LEVEL OFF AT FL380 ENROUTE FROM TISX TO KFXE, THE EICAS SYSTEM ALERTED THE CREW TO A WHITE “MAIN HYD QTY LO” MESSAGE. THE CREW PERFORMED CHECKLIST WHICH REQUIRED NO ITEMS TO BE PERFORMED AND ADVISED THAT THE FLUID QUANTITY IN THE MAIN HYDRAULIC SIDE OF THE RESERVOIR WAS LOW. SEVERAL MOMENTS LATER, THE EICAS SYSTEM ALERTED THE CREW WITH A MASTER CAUTION AND AMBER CAS MESSAGE “AUX HYD QTY LO” MESSAGE, IN WHICH THE CREW IMMEDIATELY PERFORMED ACTIONS SPECIFIED IN QRH. WHILE RUNNING QRH FOR “AUX HYD QTY LOW”, PRESSURE IN THE MAIN HYDRAULIC SYSTEM BEGAN TO DROP RAPIDLY GENERATING A SUBSEQUENT MASTER CAUTION ALERT WITH ASSOCIATED AMBER “MAIN HYD PRESS” MESSAGE. CREW COMPLETED ALL APPLICABLE QRH CHECKLIST ITEMS WHILE IN HOLDING BURNING DOWN FUEL.  THE CREW WAS ABLE TO SUCCESSFULLY LOWER LANDING GEAR USING ALTERNATE FREE-FALL PROCEDURE IN QRH BUT WAS UNSUCCESSFUL IN LOWERING FLAPS, REQUIRING LANDING TO BE ZERO FLAP. THE APPROACH AND LANDING WERE ACCOMPLISHED WITH ZERO FLAPS, INOPERATIVE SPOILERS, INOPERATIVE THRUST REVERSERS AND INOPERATIVE NORMAL BRAKING.  USE OF EMERGENCY BRAKING SYSTEM WAS UNEVENTFUL.  DURING POSTFLIGHT INSPECTION HYDRAULIC FLUID WAS EVIDENT OVER TAIL OF AIRCRAFT AND ON GROUND BELOW AIRCRAFT REAR.  NO APPARENT ADDITIONAL DAMAGE TO AIRCRAFT OTHER THAN ORIGINAL ISSUE PRESUMED TO BE A HYDRAULIC SYSTEM LEAK.
